DAGNUM COUGH 175mg Syrup 120ml

 30.00

Menthol:175mg + Diphenhydramine:14mg + Pseudoephedrine (HCl):22.5mg + Dextromethorphan:6.3mg | Cough sedatives

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 175mg
Drug Form : Syrup
Pack Size : 120ml

Manufactured / Marketed By : Zephyr Product Form : SyrupPack Size : 120mlIngredients : Menthol:175mg + Diphenhydramine:14mg + Pseudoephedrine (HCl):22.5mg + Dextromethorphan:6.3mgGeneric Category : Cough sedatives

Reviews

There are no reviews yet.

Be the first to review “DAGNUM COUGH 175mg Syrup 120ml”

Additional Information>

One of the following licensed pharmacy from the nearest location will deliver DAGNUM COUGH 175mg Syrup 120ml. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

Questions and Answers

There are no questions yet. Be the first to ask a question about this product.

Only registered users are eligible to enter questions

Shopping Cart

Medicalstore.com.pk © All rights reserved

Made with ❤ by Dairah